Electron. J. Diff. Eqns., Vol. 2001(2001), No. 41, pp. 1-8.

Existence results for functional differential inclusions

M. Benchohra & S. K. Ntouyas

In this note we investigate the existence of solutions to functional differential inclusions on compact intervals. We use the fixed point theorem introduced by Covitz and Nadler for contraction multi-valued maps.

Submitted March 30, 2001. Published June 4, 2001.
Math Subject Classifications: 34A60, 34K10.
Key Words: Functional differential inclusions, measurable selection, contraction multi-valued map, existence, fixed point, Banach space.

Show me the PDF file (195K), TEX file, and other files for this article.

Mouffak Benchohra
Departement de Mathematiques
Universite de Sidi Bel Abbes
BP 89, 22000 Sidi Bel Abbes, Algerie
e-mail: benchohra@yahoo.com
Sotiris K. Ntouyas
Department of Mathematics
University of Ioannina
451 10 Ioannina, Greece
e-mail: sntouyas@cc.uoi.gr

Return to the EJDE web page